# SDR 2021F00040

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: General aviation
- Make and model: Boeing 777
- Aircraft time: 86,203 hours, 10,669 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Part number: 00060931282
- Condition: Discharged
- Location: Zone 800
- Component part number: 00060931282
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR BATTERY PACK REQUIRES REPLACEMENT
